# SDR VNAA2024072511101

- Difficulty date: July 22, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N635NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 17,567 hours, 13,321 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 15044H3776
- Condition: Smoke
- Location: Zone 200
- Part time: 17,567 hours, 13,321 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PERFORMING SAFETY AND POWER ON CHECKLIST, SMOKE WAS FOUND IN THE FLIGHT DECK / R/H WINDSHIELD ASSY IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA. PERFORMED OPERATIONAL TEST OF THE WINDSHIELD SIDE WINDOW CONTROLLER IAW CRJ900 AMM 30-41-06-710-801-A01 AND DONE A LEAK TEST OF THE WINDSHIELD BY PRESSURIZING THE AIRCRAFT IAW CRJ900 AMM 21-31-00-910-801-A02-PSA AND OPERATIONAL TEST AND LEAK TEST FOUND GOOD AT THIS TIME.
